MathSciNet Relay Station
MathSciNet bibliographic data
MR1664414 11G20 (14G05)
Lauter, Kristin Non-existence of a curve over ${\bf F}\sb 3$ of genus $5$ with $14$ rational points. Proc. Amer. Math. Soc. 128 (2000), no. 2, 369–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement